آمار

تعداد نشریات27
تعداد شماره‌ها566
تعداد مقالات5,822
تعداد مشاهده مقاله8,158,644
تعداد دریافت فایل اصل مقاله5,458,188
Chen, C., Deng, X.. (1399). Several new results based on the study of distance measures of intuitionistic fuzzy sets. نشریه علمی دانشگاه سیستان و بلوچستان, 17(2), 147-163. doi: 10.22111/ijfs.2020.5225
C. Chen; X. Deng. "Several new results based on the study of distance measures of intuitionistic fuzzy sets". نشریه علمی دانشگاه سیستان و بلوچستان, 17, 2, 1399, 147-163. doi: 10.22111/ijfs.2020.5225
Chen, C., Deng, X.. (1399). 'Several new results based on the study of distance measures of intuitionistic fuzzy sets', نشریه علمی دانشگاه سیستان و بلوچستان, 17(2), pp. 147-163. doi: 10.22111/ijfs.2020.5225
Chen, C., Deng, X.. Several new results based on the study of distance measures of intuitionistic fuzzy sets. نشریه علمی دانشگاه سیستان و بلوچستان, 1399; 17(2): 147-163. doi: 10.22111/ijfs.2020.5225


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.